When a person has cancer, what causes the hair decline – Is it the Cancer or Chemotherapy?

Query by geri: When a person has cancer, what causes the hair loss – Is it the Most cancers or Chemotherapy?
I watched a documentary about a lady referred to as that died from Cancer but she nonetheless had hair because she didn’t want any treatment method but Jade experienced chemotherapy and now her hair is all absent..
So is it the cancer or the chemo that brings about the hair decline?

Thanks 🙂

Very best response:

Answer by stevepitt2
It is the chemo that leads to the hair loss.

What do you consider? Solution under!


4 thoughts on “When a person has cancer, what causes the hair decline – Is it the Cancer or Chemotherapy?

  1. Cancer treatment causes temporary hair loss . . once the chemotherapy is stopped the hair will grow back.

    There are hundreds of different types of chemo drugs and some cause hair loss . . while others do not . . some chemo drugs will change the texture and color of the hair to white . . as the chemo alters pigmentation. Again once treatment stops than the hair returns to normal gradually.

  2. I have colon cancer. First, it’s the chemo that causes the hair loss. Second, it depends on what type of chemo regimen you are on. In my case, only 10% of the people on my type of regimen with my type of cancer actually loose their hair. And it also depends on the specific person, as well.

    My last chemo regimen, I lost ALL my hair. Then I was off for about 6 months and my hair grew back. I just started another round of chemo (same regimen) and I only lost 1/2 my hair. I also feel (from experience) it depends on your stress level, what medications you are taking and what other things you are doing. For example, I now take herbal supplements, detox baths and meditate…all of which I feel helps the entire body.

    My doctor said that 99% of breast cancer patients will loose their hair regardless. Again, it depends on what drugs they put you on. And for me, other than the hair loss, I’ve never had ANY side effects from chemo (fatigue, nausea, vomiting, etc.). Eating right and exercise definitly helps…

  3. chemo and/or radiation. I’m going through both for brain cancer. I was told that my chemo (taken orally every day) will not cause hair loss, but my radiation (directly to the brain) will. I’m expecting to lose patches of hair where the radiation beam goes in and where it comes out…..

Leave a Reply